# SDR USAA2012050900010

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 21,455 hours, 9,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY SEAT PATH LIGHT INOPERATIVE.  RE-TERMINATED CONNECTOR 7260VC7-A AND REPLACED BACKSHELL PER ESPM 20-44-11 AND WDM 33-51-08 P14.  OPS CHECKED GOOD.
